# SDR DALA2025112508596

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 92,598 hours, 43,491 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AIRCRAFT SHUTDOWN MID CABIN LEFT EMERGENCY EXIT SHOWING, NOT ARMED WHILE RIGHT REMAINS ARMED.  LATCH PIN RE-ENGAUGED IAW A320 AMM 52-71. ALL INDICATIONS NORMAL AT THIS TIME. (LP: 7337438)
